# SDR FDKA200710301

- Difficulty date: October 30, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 16,459 hours, 15,298 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Relay
- Part number: K0031
- Condition: Failed
- Location: Stall Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6142 MCO (0758 PHX LCL) - SPS ADVANCED MSG, AFTER GEAR RETRACTION.  MESSAGE STAYS ON UNTIL GEAR EXTENSION.  MX REMOVED AND REPLACED RELAY K0031, K0571, K0026, K0325, K0354, K0572, K0027, K0030.
